# SDR SWIA2021082060485

- Difficulty date: June 8, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - L/H SIDE - COMPARTMENT FLOOR CRACKED @ CORNER ADJACENT TO FRAME @ APROX FS 212 WL 79.5, JUST OTBD OF BRAKE ACCUMULATOR GAGES     (C-CHECK RO 8/18/2021)    REPAIRED CRACKED AREA OF LHS OF FWD ELECTRICAL BAY FLOOR IAW CRJ900 SRM 53-11-43-201-001-A01, COMPLIED WITH 337, COMPLIED WITH TASK CARD 51-900-1002-SKY
